# SDR ASAA2024050249794

- Difficulty date: May 2, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 58,480 hours, 17,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U140
- Condition: Cracked
- Location: Bs 312-328 Lbl40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA HAS CRACKED INTERCOSTAL BETWEEN STA 312 TO STA 328 AT LBL 40. GROUNDED - YES. REMOVED AND REPLACED INTERCOSTAL IAW B737-800 SRM 51-40-02-0G-0.
